About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 623625, 7 pages
Research Article

Fixed Point of Strong Duality Pseudocontractive Mappings and Applications

Department of Mathematics, Cangzhou Normal University, Cangzhou 061001, China

Received 16 July 2012; Accepted 22 July 2012

Academic Editor: Yongfu Su

Copyright © 2012 Baowei Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Baowei Liu, “Fixed Point of Strong Duality Pseudocontractive Mappings and Applications,” Abstract and Applied Analysis, vol. 2012, Article ID 623625, 7 pages, 2012. doi:10.1155/2012/623625